# SDR AALA201705029053

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 7,783 hours, 2,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLIGHT ATTENDANT FLASHLIGHT INDICATOR TEST RED. REPLACED FLASHLIGHT BATTERY & OPS CHECK GOOD IAW AMM 25-64-00. THE AIRCRAFT WAS NOT GROUNDED.
